Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 152, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 22, 2010, 9:40 AM CDT for Adams County, Illinois; Lewis County, Missouri. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2010, 9:40 AM CDT (14:40 UTC)
- Expired
- Jun 22, 2010, 10:34 AM CDT
- In force
- 54 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, IL, Lewis County, MO
The radar
The St Louis radar (KLSX), 167 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1917 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
540
WUUS53 KLSX 221440
SVRLSX
ILC001-MOC111-221545-
/O.NEW.KLSX.SV.W.0152.100622T1440Z-100622T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
940 AM CDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
LEWIS COUNTY IN NORTHEAST MISSOURI...
* UNTIL 1045 AM CDT
* AT 938 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LEWISTOWN...OR 12 MILES
WEST OF CANTON...AND MOVING EAST AT 50 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
CANTON...QUINCY...MAYWOOD...LA GRANGE...MENDON...CAMP POINT...
GOLDEN...CLAYTON...MEYER...LIMA...URSA...FOWLER...LORAINE...
BURTON...PALOMA...COATSBURG...COLUMBUS...LIBERTY...CHATTON AND LA
PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4023 9151 4020 9150 4017 9092 3986 9092
3992 9143 3994 9144 3995 9169 3997 9193
4025 9190
TIME...MOT...LOC 1440Z 276DEG 58KT 4008 9171
WIND...HAIL 60MPH 0.75IN
$$
GKS4 follow-up statements
889
WWUS53 KLSX 221501
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 AM CDT TUE JUN 22 2010
ILC001-MOC111-221545-
/O.CON.KLSX.SV.W.0152.000000T0000Z-100622T1545Z/
ADAMS IL-LEWIS MO-
1001 AM CDT TUE JUN 22 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LEWIS
AND ADAMS COUNTIES UNTIL 1045 AM CDT...
AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR MENDON...OR 9 MILES EAST OF
CANTON...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MENDON...CAMP POINT...GOLDEN...CLAYTON...FOWLER...LORAINE...
BURTON...PALOMA...COATSBURG...COLUMBUS...CHATTON...LA PRAIRIE AND
KELLERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4023 9152 4023 9150 4020 9150 4017 9092
3986 9092 3992 9143 3994 9144 3996 9182
4024 9177
TIME...MOT...LOC 1501Z 277DEG 48KT 4008 9134
WIND...HAIL 60MPH 0.75IN
$$
GKS264
WWUS53 KLSX 221518
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CDT TUE JUN 22 2010
MOC111-221527-
/O.CAN.KLSX.SV.W.0152.000000T0000Z-100622T1545Z/
LEWIS MO-
1018 AM CDT TUE JUN 22 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LEWIS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OF THE
WARNED AREA.
LAT...LON 4017 9092 3986 9092 3992 9143 3996 9146
4020 9150
TIME...MOT...LOC 1517Z 277DEG 48KT 4016 9106 3999 9116
3991 9133
$$
ILC001-221545-
/O.CON.KLSX.SV.W.0152.000000T0000Z-100622T1545Z/
ADAMS IL-
1018 AM CDT TUE JUN 22 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAMS COUNTY
UNTIL 1045 AM CDT...
AT 1013 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHWEST OF BOWEN TO 7 MILES SOUTHEAST OF MENDON TO
QUINCY...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
CAMP POINT...GOLDEN...CLAYTON...CHATTON...LA PRAIRIE...BURTON AND
KELLERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4017 9092 3986 9092 3992 9143 3996 9146
4020 9150
TIME...MOT...LOC 1517Z 277DEG 48KT 4016 9106 3999 9116
3991 9133
WIND...HAIL 60MPH 0.75IN
$$
GKS543
WWUS53 KLSX 221522
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 AM CDT TUE JUN 22 2010
ILC001-221545-
/O.CON.KLSX.SV.W.0152.000000T0000Z-100622T1545Z/
ADAMS IL-
1022 AM CDT TUE JUN 22 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAMS COUNTY
UNTIL 1045 AM CDT...
AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM GOLDEN TO 6 MILES SOUTHWEST OF CAMP POINT TO QUINCY...MOVING
EAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.
LOCATIONS IMPACTED INCLUDE...
CLAYTON AND KELLERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4018 9119 4017 9092 3986 9092 3991 9136
TIME...MOT...LOC 1522Z 277DEG 48KT 4015 9097 3998 9107
3990 9124
WIND...HAIL 60MPH 0.75IN
$$
CVKING436
WWUS53 KLSX 221534
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 AM CDT TUE JUN 22 2010
ILC001-221545-
/O.CAN.KLSX.SV.W.0152.000000T0000Z-100622T1545Z/
ADAMS IL-
1034 AM CDT TUE JUN 22 2010
...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 4018 9119 4017 9092 3986 9092 3991 9136
TIME...MOT...LOC 1535Z 277DEG 48KT 4013 9074 3996 9085
3988 9102
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:10 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 22, 7:10 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
710 AM CDT TUE JUN 22 2010
.DISCUSSION...
/407 AM CDT TUE JUN 22 2010/
ONGOING MCS ACTIVITY AND HEAT HEADLINES KEEPING US BUSY THIS
MORNING. WARM MOIST LLJ FEEDING INTO MCS SHOULD KEEP CONVECTION
GOING AT LEAST THRU 12Z THIS MORNING AS THE SYSTEM SINKS LOWLY
SOUTH. NOT PARTICULARLY WORRIED ABOUT SEVERE POTENTIAL AT THIS
TIME AS INSTABILITY VALUES APPEAR TO BE DROPPING OFF AND WE
HAVEN'T SEEN ANY STORMS NEAR SEVERE THRESHOLDS FOR A
WHILE...THOUGH CAN'T RULE OUT AN ISOLATED HIGH WIND GUST OR BIG
HAIL REPORT.
TODAY STILL LOOKS HOT WITH HIGHS IN THE UPPER 90S ACROSS MUCH OF
THE AREA. THINK SYNOPTIC FLOW WILL INCREASE FROM THE SOUTHWEST
TODAY AS SURFACE PRESSURE GRADIENT TIGHTENS AND I THINK THIS WILL
KEEP THE DRIER DEWPOINTS IN THE TENNESSEE VALLEY OUT OF OUR
REGION. HAVE EXTENDED THE HEAT ADVISORY TO COVER MOST OF THE AREA
TODAY. GUIDANCE IS ALLOWING THE SOMEWHAT DRIER AIR IN THE TENNESSEE
VALLEY INTO THE REGION TOMORROW...AND WITH SOMEWHAT HIGHER WINDS
AHEAD OF THE FRONT WE COULD ALSO SEE MORE MIXING AND PERHAPS
TEMPERATURES A DEGREE OR TWO COOLER AS WELL. REGARDLESS...THE HEAT
INDEX FORECAST ISN'T AS HIGH TOMORROW AS IT IS TODAY...SO HAVE NOT
EXTENDED THE EXISTING ADVISORY/WARNING PRODUCTS INTO WEDNESDAY
THIS CYCLE.
NAM AND GFS ARE IN GOOD AGREEMENT THAT THE FRONT WILL COME THROUGH
OVERNIGHT WEDNESDAY NIGHT. NEITHER MODEL SEEMS TO BE TOO EXCITED
ABOUT PRECIP. FORECAST SOUNDINGS APPEAR TO BE CAPPED DURING THE
FROPA AND THIS IS MOST LIKELY THE REASON FOR THE MEAGER PRECIP
AMOUNTS IN THE MODELS...SO HAVE KEPT ONLY CHANCE POPS GOING FOR
NOW.
CARNEY
&&
.AVIATION...
/644 AM CDT TUE JUN 22 2010/
PRIMARY REMNANTS OF OVERNIGHT CONVECTION HEADING INTO S CENTRAL
IL ATTM...ALTHO LO LEVEL JET INTERSECTING OUTFLOW BOUNDARY
IS CAUSING A FEW SHOWERS AND ISOLATED TSRA TO REFORM BETWEEN UIN
AND STL AREAS. CURRENT THINKING IS THAT THIS OUTFLOW BOUNDARY
RELATED ACTIVITY WILL BE PUSHING E-NE OVER THE NEXT FEW
HOURS...AND ONCE IT EXITS AREA LOOKING FOR GENERALLY DRY
CONDITIONS FOR REST OF FORECAST PERIOD. ITS QUITE POSSIBLE THAT
TODAY WILL BE A REPEAT OF THE PAST FEW AFTERNOONS WITH OUTFLOWS/LOCALIZED
FORCING ALLOWING CAP TO BREAK...BUT WITH SHORTWAVE RIDGING AND
FAIRLY STRONG CAP FORECAST OVER AREA THINK THAT IF STORMS DO FORM
THEY WILL BE VERY SPOTTY. ALSO...IT APPEARS THAT TONIGHTS
NOCTURNAL MCS THREAT WILL SHIFT A BIT FURTHER N...SPARING MOST OF
OUR CWA.
SPECIFICS FOR KSTL...OUTFLOW REACHED KSTL SHORTLY BEFORE 10Z. SFC
WINDS HAVE ALREADY BEGUN TO VEER TO COME BACK INTO BALANCE WITH
PRESSURE GRADIENT OVER AREA...AND FOR MOST OF THE DAY EXPECT WINDS
TO BE FROM 210-230 DEGREES IN THE 9-12KT RANGE. DID CARRY CB IN
CLOUD GROUP FOR A COUPLE OF HOURS EARLY IN THE FORECAST TO
ACCOUNT FOR SPOTTY DEVELOPMENT OCCURRING ALONG DYING OUTFLOW...BUT
LATEST TRENDS SUGGEST STORMS WILL REMAIN OUTSIDE VCNTY OF THE
AIRPORT. FOR REST OF THE DAY ONLY EXPECT SOME FAIR WX CU WITH CAP
SUPPRESSING ACTIVE CONVECTION.
TRUETT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-LINCOLN MO-MADISON MO-MARION MO-MONITEAU MO-MONROE
MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-ST.
FRANCOIS MO-STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR JEFFERSON
MO-ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO.
IL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MARION IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-
WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MADISON
IL-MONROE IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 22, 6:11 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 611 AM CDT TUE JUN 22 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 611 AM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS GENERALLY ALONG AND NORTH OF INTERSTATE 70. SOME OF THE STORMS COULD BE SEVERE. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT. LARGE HAIL IS ALSO POSSIBLE. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR THE ST LOUIS METROPOLITAN AREA WHERE HEAT INDEX VALUES BETWEEN 105 AND 110 ARE POSSIBLE TODAY. A HEAT ADVISORY IS IN EFFECT FOR MUCH OF THE REMAINDER OF THE AREA WHERE HEAT INDEX VALUES AROUND 105 ARE POSSIBLE TODAY. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI...MISSOURI...AND LA MOINE RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR THUNDERSTORMS CONTINUES ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS ON WEDNESDAY...AND SPREADS TO THE ENTIRE AREA ON WEDNESDAY NIGHT. SOME OF THE STORMS COULD BE SEVERE WEDNESDAY AND WEDNESDAY NIGHT. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES ON WEDNESDAY...AND THE EXCESSIVE HEAT WARNINGS AND ADVISORIES MAY NEED TO BE EXTENDED IF NEW FORECAST DATA INDICATES HIGHER TEMPERATURES OR HUMIDITY. MODERATE RIVER FLOODING IS FORECAST ALONG PARTS OF THE MISSISSIPPI...MISSOURI...ILLINOIS...AND LA MOINE RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
In the hours before
Special weather statement, Jun 22, 9:04 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 904 AM CDT TUE JUN 22 2010 MOZ018-019-221500- KNOX MO-LEWIS MO- 904 AM CDT TUE JUN 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR KNOX AND LEWIS COUNTIES UNTIL 1000 AM CDT... AT 900 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRASHEAR...OR 11 MILES EAST OF KIRKSVILLE... MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EDINA... CANTON... PLEVNA... COLONY... KNOX CITY... LA BELLE... STEFFENVILLE... LEWISTOWN... EWING... MAYWOOD... LA GRANGE... BARING... NOVELTY... NEWARK... MONTICELLO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:27 PM CDT | Tornado Warning | LSX | Adams | 22 min |
| Jun 22, 1:31 AM CDT | Severe Thunderstorm Warning | LSX | Brown | 44 min |
| Jun 22, 3:07 AM CDT | Flash Flood Warning | LSX | Adams, Brown | 5 hr |
| Jun 21, 8:57 PM CDT | Tornado Warning | LSX | Knox | 48 min |
| Jun 21, 9:15 PM CDT | Tornado Warning | LSX | Knox, Lewis | 45 min |
| Jun 21, 9:52 PM CDT | Tornado Warning | LSX | Lewis | 38 min |
| Jun 22, 3:23 AM CDT | River Flood Warning | LSX | Lewis | 3 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.